• Alert

    Alert - We encourage you to practice good hygiene and physical distancing to help slow the spread of germs. If you are experiencing symptoms of fever, coughing, sore throat or shortness of breath you should seek medical advice from a doctor (including pathology testing) and stay at home. Where any conflict may arise between the Department of Health’s advice and any information on this Website, please follow advice from the Department of Health’s “Health Alerts”  Click Here

    Nurofen Tablets 200mg 24s

    Nurofen
    Pain & Inflammation Relief Tablets 200mg

    Provides effective pain & inflammation relief for up to 8 hours*

    Also suitable for:
    Body Pain and Osteoarthritis
    Speed:
    Standard
    Format:
    Tablets

    Buy now

    Buy Nurofen on Chemist Warehouse

    Chemist Warehouse

    BUY NOW
    Buy Nurofen on Woolworths

    Woolworths

    BUY NOW
    Buy Nurofen on Chemmart

    Amazon

    BUY NOW
    Buy Nurofen on Coles

    Coles

    BUY NOW
    Buy Nurofen on Amcal

    Amcal

    BUY NOW
    Buy Nurofen on Pharmacy Direct

    Pharmacy Direct

    BUY NOW
    Loading...
    No.1 ibuprofen brand in Australia^
    Nurofen is available in 40 countries

    Product description

    Nurofen Tablets provide up to 8 hours of relief* from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. Reduces fever.

    • Nurofen provides effective relief of pain and inflammation
    • Nurofen provides up to 8 hours* relief
    • Contains: Ibuprofen 200mg
    • Contains no gluten, wheat or lactose
    • Contains no preservatives

    Ingredients

    Per caplet: Ibuprofen 200mg, Sucrose

    Usage Information

    Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

    Safety Information

    Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.

    Do not use if:

    - you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.

    - you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.

    - during the last 3 months of pregnancy.

    Unless a doctor has told you to, do not use:

    - for more than 3 days at a time.

    - if you have asthma.

    - if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.

    - if you are trying to become pregnant or during the first 6 months of pregnancy.

    - in children suffering from chickenpox (varicella).

    - in children suffering from dehydration through diarrhoea and/or vomiting.

    - if you are taking medicine regularly.

    - if you are aged 65 years or older.

    - in children under 7 years of age.

    Stop use and see your doctor immediately if: you have an allergic reaction.